# SDR SWAA2016011948140

- Difficulty date: December 1, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC SERVICE DOOR SKIN CUT OUT CRACKED AT THE FWD LT CORNER.  REPAIRED CUT OUT IAW SRM.
